JournalsjemsVol. 12, No. 1pp. 221–240

Estimates for differential operators of vector analysis involving <em>L</em><sup>1</sup>-norm

  • Vladimir G. Maz'ya

    Linköping University, Sweden
Estimates for differential operators of vector analysis involving <em>L</em><sup>1</sup>-norm cover
Download PDF

Abstract

New Hardy and Sobolev type inequalities involving L_1-norms of scalar and vector valued functions in ℝ_n are obtained. The work is related to some problems stated in the recent paper by Bourgain and Brezis [BB2].

Cite this article

Vladimir G. Maz'ya, Estimates for differential operators of vector analysis involving <em>L</em><sup>1</sup>-norm. J. Eur. Math. Soc. 12 (2010), no. 1, pp. 221–240

DOI 10.4171/JEMS/195